# SDR TSAA9833417

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 POSITION EMERGENCY LIGHT ASSY BATTERY PACK DUE TO BEING INOPERABLE.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  40,564.9 HOURS.  TAC:  52,457.  (X)
